# SDR F3LA2023063000087

- Difficulty date: May 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13872.0389 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING PRIMARY INSPECTION WAS FOUND SERVAL CORROSION ON AFT WET AREA- R/H LATERAL SHEAR PLARE BETWEEN FR68 TO FR70 CORRECTIVE ACTION: REMOVED AND REPLACED MAIN CABIN AFT WET AREA FR69-70 R/H SHEAR PLATE IAW A320 SRM 51-72-11. OPS CHECK OF VACUM GENERATOR TRANSFERED TO PEMCO LEAK AND FUNCTIONAL CHECK WORK SHEET 13871.0756 PG9 ITEM #35. MX ACTION IS ACCEPTABLE./END/
